MathSciNet Relay Station
MathSciNet bibliographic data
MR2286635 (2007j:22022) 22E40 (11P21 22E45)
Maucourant, François Homogeneous asymptotic limits of Haar measures of semisimple linear groups and their lattices. Duke Math. J. 136 (2007), no. 2, 357–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement